# SDR 95ZZZM477

- Difficulty date: August 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119YV
- Make and model: Beech 1900C
- Aircraft serial: UC119
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Lt Nacelle
- Part time: 12,676 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AREA 'A' INSPECTION, LEFT INBOARD TOP FORWARD COWL ATTACH BRACKET WAS FOUND TO HAVE A SMALL CRACK.  WELDED CRACK AND RETURNED TO SERVICE.
